# SDR ASMF200506028

- Difficulty date: June 28, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 42,148 hours, 29,250 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF APU DID NOT SUPPORT PNEUMATIC CHARGES FOR ENGINE STARTING.  GPU WAS CONNECTED TO ENGINES STARTING AND APU WAS DEFERRED IAW MEL 49-1.  DURING OVERNIGHT SERVICE APU WAS TESTED IAW MPCM 49-00-01 SETTING BOTH ENGINES IN 23 PERCENT OF N2 IAW MM 71-00-00, OPERATING CORRECTLY THE APU.  DEFERRED REPORT WAS CLOSED.
